Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 71, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 12, 2009, 12:00 PM CDT for Jefferson County, Newton County, Orange County, Texas; Calcasieu Parish, Cameron Parish, Louisiana. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2009, 12:00 PM CDT (17:00 UTC)
- Expired
- Apr 12, 2009, 12:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Calcasieu Parish, LA, Cameron Parish, LA, Jefferson County, TX, Newton County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 54 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 12:10 PM CDT | HAIL 0.75 | Bridge City, TX | BRIDGE CITY POLICE DEPARTMENT REPORTED PENNY SIZE HAIL LASTED A COUPLE MINUTES. |
| Apr 12, 12:16 PM CDT | HAIL 0.5 | Orange, TX | ORANGE POLICE DEPARTMENT REPORTED MARBLE SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 7:58 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 880 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 463 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KLCH 121700
SVRLCH
LAC019-023-TXC245-351-361-121730-
/O.NEW.KLCH.SV.W.0071.090412T1700Z-090412T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1200 PM CDT SUN APR 12 2009
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL JEFFERSON COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...PORT ARTHUR...NEDERLAND...GROVES...
SOUTH CENTRAL NEWTON COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES THE CITY OF DEWEYVILLE...
EASTERN ORANGE COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...ORANGE...BRIDGE CITY...
WESTERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...VINTON...STARKS...
NORTHWESTERN CAMERON PARISH IN SOUTHWEST LOUISIANA...
* UNTIL 1230 PM CDT
* AT 1158 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GROVES...AND MOVING NORTHEAST AT 65 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BRIDGE CITY BY 1205 PM CDT...
WEST ORANGE AND ORANGE BY 1210 PM CDT...
VINTON BY 1220 PM CDT...
STARKS BY 1225 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
&&
LAT...LON 2995 9406 3040 9370 3039 9350 3028 9333
2997 9375 2998 9381 2996 9385 2985 9393
TIME...MOT...LOC 1659Z 224DEG 58KT 2996 9390
$$
SHAMBURGER3 follow-up statements
000
WWUS54 KLCH 121709
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1209 PM CDT SUN APR 12 2009
LAC019-023-TXC245-351-361-121730-
/O.CON.KLCH.SV.W.0071.000000T0000Z-090412T1730Z/
CAMERON LA-CALCASIEU LA-NEWTON TX-JEFFERSON TX-ORANGE TX-
1209 PM CDT SUN APR 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR EASTERN ORANGE...EAST CENTRAL JEFFERSON AND SOUTH CENTRAL NEWTON
COUNTIES...AND WESTERN CALCASIEU AND NORTHWESTERN CAMERON PARISHES...
AT 1207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BRIDGE CITY...MOVING NORTHEAST AT 65 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WEST ORANGE AND ORANGE BY 1215 PM CDT...
VINTON BY 1225 PM CDT...
STARKS BY 1230 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
&&
LAT...LON 2991 9389 3000 9401 3040 9370 3039 9350
3028 9333 2997 9375 2998 9381 2996 9385
TIME...MOT...LOC 1709Z 224DEG 55KT 3004 9381
$$
SHAMBURGER000
WWUS54 KLCH 121718
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1218 PM CDT SUN APR 12 2009
TXC245-121728-
/O.CAN.KLCH.SV.W.0071.000000T0000Z-090412T1730Z/
JEFFERSON TX-
1218 PM CDT SUN APR 12 2009
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JEFFERSON COUNTY
IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3021 9384 3040 9370 3039 9350 3028 9333
2997 9375
TIME...MOT...LOC 1718Z 224DEG 55KT 3013 9370
$$
LAC019-023-TXC351-361-121730-
/O.CON.KLCH.SV.W.0071.000000T0000Z-090412T1730Z/
CAMERON LA-CALCASIEU LA-NEWTON TX-ORANGE TX-
1218 PM CDT SUN APR 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR EASTERN ORANGE AND SOUTH CENTRAL NEWTON COUNTIES...AND WESTERN
CALCASIEU AND NORTHWESTERN CAMERON PARISHES...
AT 1218 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR ORANGE...MOVING NORTHEAST AT 65 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
VINTON BY 1225 PM CDT...
STARKS BY 1230 PM CDT...
AT 1210 PM CDT...LAW ENFORCEMENT REPORTED PENNY SIZE HAIL IN
BRIDGE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
&&
LAT...LON 3021 9384 3040 9370 3039 9350 3028 9333
2997 9375
TIME...MOT...LOC 1718Z 224DEG 55KT 3013 9370
$$
SHAMBURGER000
WWUS54 KLCH 121725
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1225 PM CDT SUN APR 12 2009
LAC023-TXC351-361-121735-
/O.CAN.KLCH.SV.W.0071.000000T0000Z-090412T1730Z/
CAMERON LA-NEWTON TX-ORANGE TX-
1225 PM CDT SUN APR 12 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ORANGE AND SOUTH
CENTRAL NEWTON COUNTIES...AND NORTHWESTERN CAMERON PARISH IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3008 9371 3014 9368 3028 9368 3035 9373
3040 9370 3039 9350 3028 9333
TIME...MOT...LOC 1725Z 224DEG 55KT 3021 9361
$$
LAC019-121730-
/O.CON.KLCH.SV.W.0071.000000T0000Z-090412T1730Z/
CALCASIEU LA-
1225 PM CDT SUN APR 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHWESTERN CALCASIEU PARISH...
AT 1224 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR VINTON...MOVING NORTHEAST AT 65 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
&&
LAT...LON 3008 9371 3014 9368 3028 9368 3035 9373
3040 9370 3039 9350 3028 9333
TIME...MOT...LOC 1725Z 224DEG 55KT 3021 9361
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 11:06 AM CDT, 54 minutes earlier.
Area forecast discussion, Apr 12, 11:06 AM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1106 AM CDT SUN APR 12 2009
.UPDATE...
TORNADO WATCH 143 CONTINUES IN EFFECT FOR THE AREA UNTIL 4 PM. LINE
OF THUNDERSTORMS EXTENDS FROM NEAR SHV TO WEST OF HOUSTON. EXPECT
THE MIDDLE PORTION OF THE LINE TO BE MOVING INTO TYLER COUNTY
WITHIN THE NEXT HOUR...WHICH HAS SOME SEVERE CHARACTERISTICS
INCLUDING VILS ABOVE 60 AS WELL AS SOME CIRCULATION. WARM FRONT
HAS LIFTED NORTH OF I-10 WITH DEWPOINTS AT KBPT AND KLCH NOW UP TO
69 DEGREES. KLCH 12Z SOUNDING ALSO SUPPORTS THE POTENTIAL FOR
SEVERE WEATHER WITH A HELICITY OF AROUND 500 M2/S2...CAPE ABOVE
2000 J/KG AND AN LI AROUND -6. SHOULD BE A BUSY AFTERNOON ONCE CAP
JUST BELOW 850MB BREAKS. MADE A FEW MINOR TWEAKS TO TODAYS GRIDS
TO REFLECT RECENT TRENDS...BUT NOTHING SIGNIFICANT ENOUGH TO
REISSUE ZONES AT THIS TIME. 24
&&
.PREV DISCUSSION... /ISSUED 817 AM CDT SUN APR 12 2009/
..THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 143 IN
EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
DISCUSSION...
AT THIS TIME...STLT AND RADAR IMAGES INDICATE STRONG THUNDERSTORMS
EXTEND FROM NORTHEAST OKLAHOMA TO DEL RIO TEXAS. THIS LINE OF STORMS
IS MOVING TO THE SOUTHEAST AT 25 MPH.
CURRENTLY FOR SE TX AND SRN LA...SKIES ARE CLOUDY WITH TEMPS
RANGING FROM THE UPPER 60S AT THE COAST TO THE LOWER 60S INLAND
LOCATIONS. DEW POINTS HAVE BEEN SLOWLY CLIMBING THROUGH THE EARLY
MORNING HOURS. A COOL FRONT IN THE COASTAL WATERS WILL LIFT BACK
TO THE NORTH TODAY WITH EAST WINDS BECOMING SOUTH.
ATMOSPHERIC INSTABILITY WILL SUPPORT THE SPREAD OF STORMS INTO
SOUTHEAST TEXAS BEFORE THE NOON HOUR AND INTO SOUTHWEST LOUISIANA
AROUND THE NOON HOUR. STORMS TODAY WILL HAVE THE POTENTIAL OF
BECOMING SEVERE WITH THE THREAT FROM DAMAGING WINDS...LARGE HAIL
AND ISOLATED TORNADOES. IN ADDITION NUMEROUS LIGHTNING STRIKES AND
TORRENTIAL RAINFALL WILL ACCOMPANY THE STRONGER STORMS. STORMS
WILL MOVE OFF TO THE NORTHEAST TODAY.
THE THREAT FOR SEVERE WEATHER IS EXPECTED TO END OVER SOUTHEAST
TEXAS AND EXTREME SOUTHWEST LOUISIANA DURING THE EARLY EVENING
HOURS AND BEFORE MIDNIGHT FOR SOUTH CENTRAL LOUISIANA.
DRIER AIR WILL SPILL INTO SE TX AND SRN LOUISIANA TOMORROW MORNING
WITH SKIES CLEARING BEHIND THE FRONTAL PASSAGE TOMORROW
AFTERNOON. NEXT CHANCE FOR RAINFALL LOOKS TO BE ON FRIDAY INTO
SATURDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 76 65 80 53 78 / 80 30 10 10 10
KBPT 76 63 80 54 79 / 90 20 10 10 10
KAEX 75 63 76 50 75 / 80 50 10 10 10
KLFT 78 67 80 53 75 / 80 50 20 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ACADIA...CALCASIEU...CAMERON...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...ST. MARY...UPPER ST.
MARTIN...VERMILION.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: HARDIN...JEFFERSON...ORANGE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM...SABINE LAKE...VERMILION BAY...WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60
NM...WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA
EXTENDING FROM 20 NM TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
20 NM TO 60 NM.
&&Hazardous weather outlook, Apr 12, 5:19 AM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 519 AM CDT SUN APR 12 2009 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180>182-201-215-216-131030- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 519 AM CDT SUN APR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A WARM FRONT WILL LIFT NORTH OUT OF THE GULF TODAY AHEAD OF A COLD FRONT THAT IS EXPECTED TO MOVE THROUGH THE REGION ON MONDAY. SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY BY THE LATE MORNING HOURS IN SOUTHEAST TEXAS AND EXTREME SOUTHWEST LOUISIANA. STORMS WILL SPREAD INTO SOUTH CENTRAL LOUISIANA BY THE AFTERNOON HOURS. SOME STORMS WILL BECOME SEVERE WITH THE MAIN THREAT FROM DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES. THE SEVERE THREAT IS EXPECTED TO END ACROSS SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA DURING THE EVENING HOURS. RESIDENTS AND EMERGENCY MANAGERS ARE ENCOURAGED TO KEEP TUNED TO THE LATEST FORECASTS AND OUTLOOKS DURING THIS EASTER HOLIDAY WEEKEND TO STAY INFORMED ABOUT THIS POTENTIAL SEVERE WEATHER OUTBREAK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS RETURN LATE IN THE WEEK AND INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY.
In the hours before
Local storm report, Apr 12, 11:44 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1144 AM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL 4 N WOODVILLE 30.83N 94.42W
04/12/2009 E0.75 INCH TYLER TX LAW ENFORCEMENT
&&
KKUYPERSpecial weather statement, Apr 12, 11:51 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1151 AM CDT SUN APR 12 2009 TXZ181-182-201-215-216-121715- NEWTON TX-JASPER TX-HARDIN TX-JEFFERSON TX-ORANGE TX- 1151 AM CDT SUN APR 12 2009 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN NEWTON...SOUTHERN JASPER...FAR SOUTHEASTERN HARDIN...NORTHEASTERN JEFFERSON...AND ORANGE COUNTIES UNTIL 1215 PM CDT... AT 1150 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTH OF BEAUMONT...MOVING NORTHEAST AT 60 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ROSE CITY AND VIDOR BY NOON CDT PINE FOREST BY 1205 PM CDT MAURICEVILLE BY 1210 PM CDT GIST BY 1215 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. SHAMBURGER
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 5:08 AM CDT | Lake Wind Advisory | LCH | Hardin | 14 hr |
| Apr 12, 10:53 AM CDT | Severe Thunderstorm Warning | LCH | Jasper, Tyler | 52 min |
| Apr 12, 11:34 AM CDT | Severe Thunderstorm Warning | LCH | Jasper, Newton | 26 min |
| Apr 12, 12:53 PM CDT | Severe Thunderstorm Warning | LCH | Hardin | 52 min |
| Apr 12, 1:24 PM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jefferson | 51 min |
| Apr 12, 1:48 PM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange | 42 min |
| Apr 12, 2:38 PM CDT | Severe Thunderstorm Warning | LCH | Newton, Orange | 37 min |
| Apr 12, 5:02 AM CDT | Small Craft Advisory | LCH | 14 hr | |
| Apr 12, 7:16 AM CDT | Special Marine Warning | LCH | 59 min | |
| Apr 12, 12:12 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 33 min |
| Apr 12, 12:30 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu, Cameron | 45 min |
| Apr 12, 12:32 PM CDT | Special Marine Warning | LCH | 28 min | |
| Apr 12, 1:08 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 37 min |
| Apr 12, 1:19 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline, Saint Landry | 41 min |
| Apr 12, 1:41 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Jefferson Davis, Lafayette, Saint Landry, Saint Martin and 1 more | 64 min |
| Apr 12, 2:01 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Saint Landry | 44 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Severe Thunderstorm Warnings in Louisiana, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.